Global pointwise a priori bounds and large time behaviour for a nonlinear system describing the spread of infectious disease

Volume 22 / 1993

M. Kirane Applicationes Mathematicae 22 (1993), 1-9 DOI: 10.4064/am-22-1-1-9

Abstract

This paper considers a reaction-diffusion system with biatic diffusion.Existence of a globally bounded solution is proved and its large timebehaviour is given.

Authors

  • M. Kirane

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image